|severe leg pain poss damage
May 9, 2010
| Response from Dr. McGowan
Thanks for your question.
It depends on what is causing your leg pain...zidovudine, wch is part of combivir, can cause irritation of muscle (myositis) and sometimes neuropathy. If your doctor thinks you may have either of these conditions then a switcyh from combivir may help. If it is due to arthritis or blood flow issues, etc then a switch may not help. You should go over this with your doctor.
Best, Joe PS: Congratulations on your great success on treatment over all these years!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Fatigue After Breast Sucking Worried I Have HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.